# SDR QMLA2015070315057

- Difficulty date: July 3, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N880SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7130
- Aircraft time: 13,300 hours, 58,027 cycles
- Engine: Lyc LTS101*
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 17334362410F
- Condition: Faulty
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, E, F, A

## Discrepancy

PILOT NOTED ENG FIRE INDICATION, FOUND FALSE INDICATION DUE TO FAULTY FIRE DETECTOR.  PILOT ALSO REPORTED FIRING NR 1 FIRE BOTTLE, INSPECTION REVEALED THAT THE FIRE BOTTLE DID NOT DISCHARGE.  INSPECTION OF FIRE EXTINGUISHING SYS REVEALED NO DEFECTS.
